







PSCIOC MEETING AGENDA (v5) MS TEAMS MEETING

WEDNESDAY, OCTOBER 27, 2021 12:00 p.m. – 3:00 p.m. EDT

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	11:50 a.m. – 12:00 p.m. 12:00	 Participants: I For simultane	Set-up: Members/Observers to connect to MS Teams Meeting Participants: Refer to recommendations for the use of MS Teams For simultaneous interpretation: refer to information provided Members to respond to evaluation poll after each presentation				
	p.m.	weicome	Observers in attendance	Tracy Wood, PEI Denis Skinner, TBS			
1	12:05 - 12:10 p.m. (5 min)	Administrative Matters	 <u>Objective:</u> A) Approval of Record of Decision from February 24, 2021 meeting (TAB 1A) B) Acceptance of October 27, 2021 Meeting Agenda (TAB 1B) 	For approval For approval	Denis Skinner		
2	12:10 - 12:55 p.m. (45 min)	Jurisdictional Showcase Presentation in French – simultaneous interpretation available at the meeting	 Objective: (TAB 2) Quebec presentation on Cybersecurity Sharing of information on cybersecurity Article 12 of Bill 95 - http://www.assnat.qc.ca/en/travaux- parlementaires/projets-loi/projet-loi-95-42- 1.html Presentation on Quebec's cybersecurity policy (importance of political will to align to action) Presentation on Quebec's Cyber Defense Network (present the CGCD-COCD model) 	For information / discussion Members to respond to evaluation poll after each item.	Intro: Denis Skinner Jonathan Kelly, PSCIOC member Burt Crépeault Christiane Langlois		
	12:55 –	1:00 p.m.	Stretch Break				
3	1:00 – 1:45 p.m. (45 min)	PVC Interoperability across Canada	 Objective: (TAB 3) Peter Watkins to provide recommendations, based on discussions with JEDIs, on next steps to address current issues related to PVC interoperability across Canada. 	For discussion Members to respond to	Intro: Tracy Wood Peter Watkins, Digital ID Program Executive		









			Some P/Ts have moved ahead with a PVC of their own with QR codes and verification apps. In most or all cases, provincial verification apps have focussed so far on only their own provincial PVC's QR code and as interprovincial travel starts to pick up, residents are finding that their provincial QR code isn't recognized as valid when they travel.	evaluation poll after each item.	Luc Gagnon, Senior Vice President, CTO, PHAC Donald Messier, Director General, PHAC
	1:45 – 1:50 p.m.		Stretch Break		
4	1:50 – 2:50 p.m. (60 min)	(In-Camera Session) Jurisdictional Information Sharing	 Objective: (TABs 4A& 4B) PSCIOC Information-Sharing Roundtable PSCIOC members to identify key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. For reference: PSCIOC Information Sharing and Analysis 	For information / discussion Members to respond to evaluation poll after each item.	Intro: Denis Skinner PSCIOC members
5	2:50 – 3:00 p.m. (10 min)	Other Business	 Objective: PSCIOC Treasurer's Report: PSCIOC Financial Report (TAB 5A) PSCIOC Members' contributions for 2022/2023 (TAB 5B) PSCIOC Bring Forward Agenda (TAB 5C) PSCIOC Action Items (TAB 5D) PSCIOC Working Groups* Updates ICT Policy CoP (TABs 5Ei, Eii, Eiii) IT Procurement CoP (TABs 5Fi, 5Fii, 5Fiii) *other PSCIOC WGs have recently provided an update or are scheduled to present an update in fall 2021. Upcoming PSCIOC Meetings: Wednesday, November 24, 1:00 pm EST Wednesday, January 20, 12:00 pm EST 	For information / feedback For information only	Intro: Tracy Wood Sean McLeish PSCIOC Treasurer ICCS Secretariat
	3:00 p.r	n.	Adjournment of PSCIOC Meeting		